# SDR DALA1239829002

- Difficulty date: June 30, 2012
- Submitted: July 2, 2012
- Operation: Air carrier
- Aircraft: N902DE
- Make and model: Doug MD-88
- Aircraft serial: 53379
- Aircraft time: 53,818 hours, 39,456 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: O2 Generator
- Condition: Misinstalled
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING A PSV-Q CHECK,  AFT FLIGHT ATTENDANT OXYGEN GENERATOR AT THE LEFT SERVICE DOOR AND THE AFT FLIGHT ATTENDANT CEILING MOUNTED OXYGEN GENERATOR WERE FOUND  WITH THE SAFETY CAPS INSTALLED.  REMOVED THE SAFETY CAPS.
